Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 278, NWS Wilmington, OH

September 21, 20124 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Sep 21, 2012, 9:32 PM EDT for 4 counties in Ohio. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2012, 9:32 PM EDT (01:32 UTC)
Expired
Sep 21, 2012, 10:00 PM EDT
In force
28 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Champaign County, OH, Clark County, OH, Madison County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 83 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 9:32 PM EDTTSTM WND DMGUrbana, OHAT LEAST FOUR TREES DOWN IN URBANA. STRUCTURAL DAMAGE TO A HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 348 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
409 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1097 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
348 m²/s²
0-3 km storm-relative helicity
488 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WUUS51 KILN 220132
SVRILN
OHC021-023-097-159-220200-
/O.NEW.KILN.SV.W.0278.120922T0132Z-120922T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
932 PM EDT FRI SEP 21 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MADISON COUNTY IN CENTRAL OHIO...
  SOUTHERN UNION COUNTY IN CENTRAL OHIO...
  EASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN CLARK COUNTY IN WEST CENTRAL OHIO...

* UNTIL 1000 PM EDT.

* AT 931 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR URBANA...
  MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MECHANICSBURG...
  MARYSVILLE...

IN ADDITION...NEW MOOREFIELD...POWHATTAN...KENNARD...CATAWBA
STATION...MUTUAL...CABLE...CATAWBA AND WOODSTOCK ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4025 8329 3996 8329 3999 8383 4017 8383
TIME...MOT...LOC 0132Z 268DEG 41KT 4010 8375

$$
ASL
1 follow-up statement
038 
WWUS51 KILN 220142
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
942 PM EDT FRI SEP 21 2012

OHC021-023-097-159-220200-
/O.CON.KILN.SV.W.0278.000000T0000Z-120922T0200Z/
CHAMPAIGN OH-CLARK OH-MADISON OH-UNION OH-
942 PM EDT FRI SEP 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHERN UNION AND NORTHERN MADISON COUNTIES IN CENTRAL OHIO...
AND NORTHEASTERN CLARK AND EASTERN CHAMPAIGN COUNTIES IN WEST CENTRAL
OHIO...

AT 940 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
MUTUAL...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
MECHANICSBURG AND MARYSVILLE.

IN ADDITION...WOODSTOCK...STATE ROUTE 4 AT STATE ROUTE 161...
ROSEDALE...MILFORD CENTER...STATE ROUTE 29 AT STATE ROUTE 38...
PLUMWOOD...CHUCKERY AND UNIONVILLE CENTER ARE NEAR THE PATH OF THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3999 8373 4019 8370 4025 8329 3996 8329
TIME...MOT...LOC 0143Z 268DEG 41KT 4010 8359

$$
ASL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 9:16 PM EDT, 16 minutes earlier.

Area forecast discussion, Sep 21, 9:16 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
916 PM EDT FRI SEP 21 2012

.SYNOPSIS...
A WAVE OF LOW PRESSURE WILL TRACK NORTHEAST THROUGH THE OHIO
VALLEY TONIGHT. RAIN WILL OVERSPREAD THE REGION AHEAD OF THIS
SYSTEM TONIGHT. THE LOW WILL TRACK NORTHEAST OF THE REGION ON
SATURDAY WITH COLDER AIR MOVING IN FOR SATURDAY AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE FA THIS
EVENING AND INTO THE OVERNIGHT HOURS. THE SEVERE THREAT SHOULD
DIMINISH AFTER MIDNIGHT WITH THUNDERSTORM ACTIVITY DECREASING
AFTER THIS TIME AS WELL. MADE ONLY MINOR ADJUSTMENTS TO
TEMPERATURES FOR THE OVERNIGHT TIME FRAME.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
A STRONG S/W WILL SWING AROUND THE BASE OF A DEEP H5 LOW ON
SATURDAY. THIS SHOULD HELP KICK OFF INSTABILITY SHOWERS ON
SATURDAY. THE BEST CHANCE WILL BE ACROSS THE NRN HALF OF THE FA.
AS THE ENERGY WORKS E...THE PCPN SHOULD END QUICKLY SATURDAY
NIGHT.

A LARGE CANADIAN HIGH...BEGINS TO BUILD IN SATURDAY NIGHT. 0C AIR
AT H8 REACHES EXTREME NW OHIO BY SUNDAY MORNING...BUT WITH SOME NW
FLOW AT THE SFC...LOWS SHOULD STAY MAINLY IN THE 40S. THE HIGH
CONTINUES TO SETTLE IN SUNDAY INTO SUNDAY NIGHT. WITH THE COLD AIR
ALOFT...CU SHOULD POP ON SUNDAY...WITH BETTER COVERAGE ACROSS THE N.

MODELS TRY AND BRING THE CENTER OF THE HIGH DOWN ACROSS THE FA ON
SUNDAY NIGHT. 0C AIR AT H8 SETTLES ACROSS THE FA SUNDAY NIGHT. EXPECT
LOWS TO DROP INTO MID TO UPPER 40S. ADDED A MENTION FROST FOR
SUNDAY NIGHT. WILL ADD A MENTION IN THE HWO OF FROST.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
THE COOLEST MORNING OF THE FORECAST WILL START OFF THE PERIOD UNDER
CLEAR SKIES IN CLOSE PROXIMITY TO A SURFACE HIGH PRESSURE OVER
KENTUCKY. HIGHS SHOULD BE A HANDFUL OF DEGREES WARMER THAN SUNDAY AS
RETURN FLOW SETS UP AND SKIES REMAIN GENERALLY CLEAR. THIS PART OF
THE FORECAST MAY NEED TO BE BUMPED UP IF FULL SUN IS EXPECTED.

THE RETURN FLOW OVERNIGHT WILL NECESSITATE A SLIGHT CHANCE OF
SHOWERS TOWARDS DAYBREAK TUESDAY DUE TO MOISTURE POOLING AHEAD OF
THE NEXT COLD FRONT THAT IS SLATED TO CROSS THE REGION FROM
NORTHWEST TO SOUTHEAST ON WEDNESDAY. INCREASED CHANCES OF RAIN WILL
BE FOUND THROUGH EARLY THURSDAY AS THE FRONT STALLS ALONG THE OHIO
RIVER WEDNESDAY NIGHT. HIGH PRESSURE BUILDING IN THE GREAT LAKES
DURING THIS TIME FRAME WILL LIKELY PUSH THE MOISTURE AND ASSOCIATED
RAIN CHANCES OUT QUICKER...BUT DIFFERING MODEL SOLUTIONS HAD ME
LINGER POPS A LITTLE LONGER. CLOUD COVER AND THE NORTHERLY FLOW
SUGGESTS A COOLER EXTENDED PERIOD AS WELL...DROPPED READINGS A
LITTLE AND FEEL THE TREND WILL BE TO DROP THEM FURTHER AS TIME GOES
ON.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE TAF SITES TONIGHT.
ALTHOUGH THUNDERSTORM ACTIVITY IS EXPECTED TO DECREASE TONIGHT
SHOWERS WILL IMPACT ALL THE TAF SITES. MVFR TO IFR VSBYS WILL BE
POSSIBLE WITH SOME OF THE HEAVIER RAIN. ADDED TSRA INTO ONLY KDAY
AT THIS TIME HOWEVER THIS MAY HAVE TO BE ADDED IN AT ADDITIONAL
TAF SITES IF THE AREA OF STORMS MAINTAINS ITS CURRENT STRENGTH.
RAIN WILL TAPER OFF LATER TONIGHT. LOW LEVEL MOISTURE WILL BE
PRESENT ACROSS THE AREA AND THEREFORE SOME MVFR CIGS AND VSBYS
WILL BE POSSIBLE. CONDITIONS WILL IMPROVE TO VFR DURING THE DAY.
WINDS WILL PICK UP AND BECOME GUSTY FOR THE AFTERNOON AND INTO THE
EARLY EVENING HOURS ON SATURDAY WITH CU PRESENT ACROSS THE AREA.
WINDS WILL BEGIN TO DECREASE AND SKIES WILL CLEAR OUT BY THE END
OF THE TAF PERIOD.

.OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...SITES
NEAR TERM...NOVAK
SHORT TERM...SITES
LONG TERM...FRANKS
AVIATION...NOVAK
Hazardous weather outlook, Sep 21, 8:49 PM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
849 PM EDT FRI SEP 21 2012

INZ075-080-KYZ089>100-OHZ026-034-035-081-082-088-230100-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-ADAMS-
PIKE-SCIOTO-
849 PM EDT FRI SEP 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

TEMPERATURES SUNDAY NIGHT WILL FALL INTO THE MID TO UPPER 30S OVER
A GOOD PORTION OF THE AREA. WITH CLEAR SKIES AND LIGHT WINDS...FROST
DEVELOPMENT IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073-074-OHZ042>046-051>056-060>065-070>074-
077>080-230100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-
849 PM EDT FRI SEP 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS EVENING.
THE MAIN TREATS ARE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

TEMPERATURES SUNDAY NIGHT WILL FALL INTO THE MID TO UPPER 30S OVER
A GOOD PORTION OF THE AREA. WITH CLEAR SKIES AND LIGHT WINDS...FROST
DEVELOPMENT IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 21, 8:09 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
809 PM EDT FRI SEP 21 2012

INZ050-058-059-066-OHZ042-043-051-060-070-220115-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-BUTLER OH-DARKE OH-MIAMI OH-
PREBLE OH-SHELBY OH-
809 PM EDT FRI SEP 21 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SHELBY...
PREBLE...NORTHWESTERN MIAMI...DARKE...NORTHWESTERN BUTLER...WAYNE...
FAYETTE...NORTHERN FRANKLIN AND UNION COUNTIES THROUGH 915 PM EDT...

AT 803 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ROSE HILL TO GREENS FORK TO ANDERSONVILLE...MOVING
EAST AT 40 MPH.

WIND GUSTS FROM 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANSONIA...RICHMOND...
NEW PARIS...GREENVILLE...NEW MADISON...LIBERTY...VERSAILLES...
ARCANUM...BRADFORD...WEST COLLEGE CORNER...EATON AND LEWISBURG.

ALSO...SPRINGERSVILLE...SPRING GROVE...NORTH STAR...PALESTINE...
MIDDLEBORO...ABINGTON...ALQUINA AND EVERTON ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3979 8531 3980 8523 4000 8521 4001 8482
      4033 8481 4033 8422 3992 8449 3946 8472
      3946 8530

SNYDER
Special weather statement, Sep 21, 8:58 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
858 PM EDT FRI SEP 21 2012

INZ059-OHZ060-061-070-220145-
UNION IN-BUTLER OH-MONTGOMERY OH-PREBLE OH-
858 PM EDT FRI SEP 21 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PREBLE...SOUTHWESTERN
MONTGOMERY...NORTHERN BUTLER AND UNION COUNTIES THROUGH 945 PM EDT...

AT 854 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LIBERTY...
MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST COLLEGE CORNER...
CAMDEN...GRATIS AND TRENTON.

ALSO...SALEM...WITTS STATION...KITCHEL...COTTAGE GROVE...GOODWINS
CORNER...COLLEGE CORNER...FAIRHAVEN AND MORNING SUN ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3972 8438 3945 8441 3958 8503 3972 8501

SNYDER
Local storm report, Sep 21, 9:01 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 PM EDT FRI SEP 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             EATON                   39.75N 84.63W
09/21/2012  M0.50 INCH       PREBLE             OH   PUBLIC

&&

ANOVAK
Local storm report, Sep 21, 9:09 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
909 PM EDT FRI SEP 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     5 NNW RICHMOND          39.89N 84.93W
09/21/2012                   WAYNE              IN   EMERGENCY MNGR

            TWO TREES AND UTILITY POLES REPORTED DOWN NORTHWEST OF
            RICHMOND

&&

SNYDER
Special weather statement, Sep 21, 9:29 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
929 PM EDT FRI SEP 21 2012

OHZ045-052>054-220215-
CHAMPAIGN OH-CLARK OH-MADISON OH-UNION OH-
929 PM EDT FRI SEP 21 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN UNION...
NORTHERN MADISON...NORTHERN CLARK AND CHAMPAIGN COUNTIES THROUGH 1015
PM EDT...

AT 927 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF LIPPINCOTT TO SPRINGFIELD...MOVING
EAST AT 45 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...URBANA...NORTH
LEWISBURG...MECHANICSBURG...CHOCTAW LAKE...LONDON...MARYSVILLE...
PLAIN CITY AND WEST JEFFERSON.

ALSO...BUCK CREEK STATE PARK...NEW MOOREFIELD...KENNARD...
POWHATTAN...HARMONY...MINGO...CATAWBA STATION AND CABLE ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 4025 8378 4023 8356 4024 8354 4024 8323
      4005 8324 4004 8326 3997 8324 3981 8325
      3989 8394 4025 8392 4025 8379

SNYDER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 8:09 PM EDTSpecial Weather StatementILNDarke, Preble66 min
Sep 21, 8:30 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble32 min
Sep 21, 8:53 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami, Montgomery, Shelby37 min
Sep 21, 9:29 PM EDTSpecial Weather StatementILNChampaign, Clark, Madison46 min
Sep 21, 9:43 PM EDTSpecial Weather StatementILNGreene, Montgomery47 min
Sep 21, 9:54 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union36 min
Sep 21, 10:06 PM EDTSpecial Weather StatementILNFayette, Greene39 min
Sep 21, 10:26 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking38 min
Sep 21, 10:43 PM EDTSpecial Weather StatementILNMadison47 min
Sep 21, 10:58 PM EDTSpecial Weather StatementILNButler, Warren62 min
Sep 22, 4:34 PM EDTSpecial Weather StatementILNFranklin, Licking41 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.